Couldn't find what you looking for?

TRY OUR SEARCH!

Hi,

We are newly married couple & i believe both of us were virgin before doing our first intercourse. After 2nd time sex my wife felt something flow inside her and took an emergency contraceptive pill (1.5 mg Levonorgestrel BP) after one day of sex, fearing of being pregnant.  Though i didn't feel anything like my condom has broken. Anyway, one week after taking that pill she is experiencing bleeding (two days passed already), though her regular period should start 10 days later. Pls suggest us what should we do...

Loading...

personally i would recommend that you should see your gp, but its up to you
Reply

Loading...

Sure, I would also recommend the doctor because you can never tell what exactly can happen to you after taking those emergency pills. It can be everything OK, like it was in my case but also there are some chances that your hormones gone wild or you can also get pregnant on emergency contraceptive. I am a really huge coward so I would never take those pills without consulting some expert. I am scared because I saw those girls in my High school having some really bad side - effects after taking those. Imagine  - that is a pill that can stop your pregnancy or clean everything if something started to happen inside your body. Can you imagine how powerful it can be? It is not something that you should play with...

Reply

Loading...